Hysteresis and bifurcations of a laser with inhomogeneous broadening
Doklady Akademii Nauk, Tome 314 (1990) no. 6, pp. 1392-1396
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1990_314_6_a26,
author = {K. V. Vladimirskii and A. A. Norvaishas},
title = {Hysteresis and bifurcations of a laser with inhomogeneous broadening},
journal = {Doklady Akademii Nauk},
pages = {1392--1396},
year = {1990},
volume = {314},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1990_314_6_a26/}
}
K. V. Vladimirskii; A. A. Norvaishas. Hysteresis and bifurcations of a laser with inhomogeneous broadening. Doklady Akademii Nauk, Tome 314 (1990) no. 6, pp. 1392-1396. http://geodesic.mathdoc.fr/item/DAN_1990_314_6_a26/